# SDR ASOA2012111502471

- Difficulty date: November 11, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N853AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7374
- Aircraft time: 29,707 hours, 26,253 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL STEERING INOPERATIVE MESSAGE ON T/O ROLL, CONTINUED AND RAN QRH.  DID NOT RESET.  EMERGENCY DECLARED AS A PRECAUTION.  VERIFIED DISCREPANCY.  MDC FLAGGING RT RVDT.  INPECTED RT NOSEGEAR STEERING ACTUATOR POSITION FEED BACK SENSOR. FOUND UNKNOWN LIQUID OR WATER INSIDE.  CLEANED CONNECTOR W/ CONTACT CLEANER REATTACHED PLUG AND FUNCTION TESTED NOSEWHEEL STEERING SYS IAW AMM 32-51-00. ALL CHECKS OK AT THIS TIME.  SDR CLOSED.
